Maas Journal of Islamic Science Vol. 2, No. 2
Bibliographic Data
| ID | 20382672 |
|---|---|
| Authors | Muhammad Afzal (0000-0003-2570-3223, corresponding author) |
| Year | 1988 |
| Volume | 27 |
| Issue | 04 |
| Pages | 363-366 |
| Publication date | 1988-12-31 |
| Open Access | No |
| Type | ARTICLE |
| Venue | ISLAMIC STUDIES (JOURNAL) |
| Journal identifiers | ISSN: 0578-8072 • E-ISSN: 2710-5326 |
| Publisher | International Islamic University, Islamabad (PUBLISHER) |
| DOI | 10.52541/isiri.v27i04.5494 |
| OpenAlex | W4405934334 |
| Language | EN |
| Highly cited | No |
|---|